# SDR CALA2018110302263

- Difficulty date: November 2, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 92,620 hours, 12,588 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16786FA02
- Condition: Faulty
- Location: Cockpt
- Part time: 7,979 hours, 883 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSS OF AIRSPEED AND ALTITUDE ON INTEGRATED STANDBY FLIGHT DISPLAY (ISFD) MAINT MSG 34-10083 AND FOUND THE INTEGRATED STANDBY FLIGHT DISPLAY TO BE AT FAULT. REPLACED THE ISFD IAW AMM 34-24-01-420-801. OPS CK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT 1860490 SN OFF 7611 INDICATOR, INTE  OFF 27-3111-9-0001 7611 ON 27-3111-9-0001 0507.
